Alert archive / Georgia / Flash Flood Watches in 2018
Flash Flood Watch 9, NWS Atlanta, GA
NWS Atlanta, GA issued this flash flood watch at Dec 2, 2018, 12:37 AM EST for 14 counties in Georgia. It took effect at Dec 2, 2018, 1:00 AM EST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Dec 2, 2018, 12:37 AM EST (05:37 UTC)
- In effect from
- Dec 2, 2018, 1:00 AM EST
- Expired
- Dec 2, 2018, 3:47 PM EST
- In force
- 15 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- None
Counties Crisp County, GA, Dodge County, GA, Dooly County, GA, Emanuel County, GA, Laurens County, GA, Montgomery County, GA, Pulaski County, GA, Sumter County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Webster County, GA, Wheeler County, GA, Wilcox County, GA
The radar
The Robins AFB radar (KJGX), 58 km from the middle of the area, began a volume at 05:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.6 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 32 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 470 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 374 m²/s²
- 0-3 km storm-relative helicity
- 380 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
536 WGUS62 KFFC 020537 FFAFFC URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Peachtree City GA 1237 AM EST Sun Dec 2 2018 GAZ086-097-098-104>113-021345- /O.NEW.KFFC.FF.A.0009.181202T0600Z-181203T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Emanuel-Laurens-Treutlen-Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge- Telfair-Wheeler-Montgomery-Toombs- Including the cities of Swainsboro, Dublin, Americus, Cordele, and Vidalia 1237 AM EST Sun Dec 2 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... The National Weather Service in Peachtree City has issued a * Flash Flood Watch for portions of central Georgia...east central Georgia...southeast Georgia and west central Georgia... including the following areas...in central Georgia...Crisp... Dodge...Dooly...Laurens...Montgomery...Pulaski...Telfair... Wheeler and Wilcox. In east central Georgia...Emanuel and Treutlen. In southeast Georgia...Toombs. In west central Georgia...Sumter. * Through late tonight * Up to 5 inches has fallen across the area so far and an additional 1 to 3 inches is possible through Sunday, tapering off Sunday night. * Creeks and rivers will quickly, closing roads and impacting homes, businesses and farms. High water may not recede until well after the rain ends. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
4 follow-up statements
096 WGUS62 KFFC 020903 FFAFFC URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Peachtree City GA 403 AM EST Sun Dec 2 2018 GAZ086-021015- /O.CAN.KFFC.FF.A.0009.000000T0000Z-181203T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Emanuel- Including the city of Swainsboro 403 AM EST Sun Dec 2 2018 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for Emanuel County has been cancelled. Heavy rain is not expected to cause flash flooding in this area. $$ GAZ103-021715- /O.EXB.KFFC.FF.A.0009.000000T0000Z-181203T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Webster- 403 AM EST Sun Dec 2 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY AFTERNOON... The National Weather Service in Peachtree City has expanded the * Flash Flood Watch to include a portion of west central Georgia...including the following area...Webster. * Through Monday afternoon * Up to 5 inches has fallen across the area so far and an additional 1 to 3 inches is possible through Sunday, tapering off Sunday night. * Creeks and rivers will quickly, closing roads and impacting homes, businesses and farms. High water may not recede until well after the rain ends. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ GAZ097-098-104>113-021715- /O.EXT.KFFC.FF.A.0009.000000T0000Z-181203T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Laurens-Treutlen-Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair- Wheeler-Montgomery-Toombs- Including the cities of Dublin, Americus, Cordele, and Vidalia 403 AM EST Sun Dec 2 2018 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH MONDAY AFTERNOON... The Flash Flood Watch is now in effect for * Portions of central Georgia...east central Georgia...southeast Georgia and west central Georgia...including the following areas...in central Georgia...Crisp...Dodge...Dooly...Laurens... Montgomery...Pulaski...Telfair...Wheeler and Wilcox. In east central Georgia...Treutlen. In southeast Georgia...Toombs. In west central Georgia...Sumter. * Through Monday afternoon * Up to 5 inches has fallen across the area so far and an additional 1 to 3 inches is possible through Sunday, tapering off Sunday night. * Creeks and rivers will quickly, closing roads and impacting homes, businesses and farms. High water may not recede until well after the rain ends. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
240 WGUS62 KFFC 020904 CCA FFAFFC URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch...CORRECTED National Weather Service Peachtree City GA 404 AM EST Sun Dec 2 2018 GAZ086-021015- /O.CAN.KFFC.FF.A.0009.000000T0000Z-181203T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Emanuel- Including the city of Swainsboro 404 AM EST Sun Dec 2 2018 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for Emanuel County has been cancelled. Heavy rain is not expected to cause flash flooding in this area. $$ GAZ103-021715- /O.COR.KFFC.FF.A.0009.000000T0000Z-181203T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Webster- 404 AM EST Sun Dec 2 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY AFTERNOON... The National Weather Service in Peachtree City has expanded the * Flash Flood Watch to include a portion of west central Georgia...including the following area...Webster. * Through Monday afternoon * Up to 5 inches has fallen across the area so far and an additional 1 to 3 inches is possible through Sunday night, tapering off Monday. * Creeks and rivers will quickly, closing roads and impacting homes, businesses and farms. High water may not recede until well after the rain ends. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ GAZ097-098-104>113-021715- /O.COR.KFFC.FF.A.0009.000000T0000Z-181203T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Laurens-Treutlen-Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair- Wheeler-Montgomery-Toombs- Including the cities of Dublin, Americus, Cordele, and Vidalia 404 AM EST Sun Dec 2 2018 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH MONDAY AFTERNOON... The Flash Flood Watch is now in effect for * Portions of central Georgia...east central Georgia...southeast Georgia and west central Georgia...including the following areas...in central Georgia...Crisp...Dodge...Dooly...Laurens... Montgomery...Pulaski...Telfair...Wheeler and Wilcox. In east central Georgia...Treutlen. In southeast Georgia...Toombs. In west central Georgia...Sumter. * Through Monday afternoon * Up to 5 inches has fallen across the area so far and an additional 1 to 3 inches is possible through Sunday night, tapering off Monday. * Creeks and rivers will quickly, closing roads and impacting homes, businesses and farms. High water may not recede until well after the rain ends. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
393 WGUS62 KFFC 021910 FFAFFC Flood Watch National Weather Service Peachtree City GA 210 PM EST Sun Dec 2 2018 GAZ097-098-103>113-030915- /O.CON.KFFC.FF.A.0009.000000T0000Z-181203T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Laurens-Treutlen-Webster-Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge- Telfair-Wheeler-Montgomery-Toombs- Including the cities of Dublin, Americus, Cordele, and Vidalia 210 PM EST Sun Dec 2 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY AFTERNOON... The Flash Flood Watch continues for * Portions of central Georgia...east central Georgia...southeast Georgia and west central Georgia...including the following areas...in central Georgia...Crisp...Dodge...Dooly...Laurens... Montgomery...Pulaski...Telfair...Wheeler and Wilcox. In east central Georgia...Treutlen. In southeast Georgia...Toombs. In west central Georgia...Sumter and Webster. * Through Monday afternoon * Two to three inches of rain, with local amounts over 6 inches, fell across the area over the past 24 hours. Although the threat of additional, widespread, heavy rain has decreased, local amounts of 1 to 3 inches remain possible through tonight, tapering off Monday. * Creeks and rivers are already running high, and the ground remains saturated. Any additional heavy rain will result in high runoff, potentially closing roads and impacting homes, businesses and farms. High water may not recede until well after the rains end. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
890 WGUS62 KFFC 022047 FFAFFC Flood Watch National Weather Service Peachtree City GA 347 PM EST Sun Dec 2 2018 GAZ097-098-103>113-022200- /O.CAN.KFFC.FF.A.0009.000000T0000Z-181203T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Laurens-Treutlen-Webster-Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge- Telfair-Wheeler-Montgomery-Toombs- Including the cities of Dublin, Americus, Cordele, and Vidalia 347 PM EST Sun Dec 2 2018 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of central Georgia...east central Georgia...southeast Georgia and west central Georgia has been cancelled. The heavy rainfall has ended, however, river and creek levels remain elevated. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this flash flood watch went out at Dec 1, 6:55 PM EST, 5 hours 42 minutes earlier.
Area forecast discussion, Dec 1, 6:55 PM EST, 5 hours 42 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 655 PM EST Sat Dec 1 2018 .UPDATE... Updated the forecast to add the tornado watch for a portion of the far southern CWFA. Any severe weather that develops is expected during the latter part of the watch. && .PREV DISCUSSION... /Issued 636 PM EST Sat Dec 1 2018/ UPDATE... Somewhat of a wedge currently in place across the CWFA this evening. Do expect some erosion of the wedge tonight as a cold front approaches from the west. So, temperatures will not be diurnal in nature. Have tweaked the hourly temps grids to have them holding or rising overnight. Convection has struggled east of the AL/GA state line. However, will not rule out thunderstorms overnight, with a few strong ones anticipated. An isolated severe thunderstorm in not out of the question, but potential is low. PREV DISCUSSION... /Issued 255 PM EST Sat Dec 1 2018/ SHORT TERM /Tonight through Sunday Night/... Most of the area is wedged in with a warm front across south GA. This boundary should gradually push north overnight at the same time a front moves in from the west. As far as rainfall goes...this just means a continuation of rain with a few thunderstorms into the night. A few storms may be severe mainly over a portion of west central GA. Rainfall amounts over the last 24 hours have ranged from one to two inches...locally near two and a half. Conditions are favorable for possible flooding of creeks and streams...depending on how the rain develops during the evening. Will let the next shift take another look. Rain should diminish across the north on Sunday...but the boundary should stall across central GA as it becomes parallel to the upper flow. So pops have been continued for central areas on Sunday into Sunday night. With cool easterly flow...temperatures will be non diurnal and may rise overnight as the warm front pushes north. 41 LONG TERM /Monday through Saturday/... No changes were made to the forecast. The previous discussion is included below. 20 PREV DISCUSSION... /Issued 425 AM EST Sat Dec 1 2018/ LONG TERM /Sunday Night through Friday/... The long term periods are marked by a dry, benign weather pattern. Long term models are in good agreement, with surface front slowly sinking southward across the forecast area through Tuesday morning with showers or isolated thunderstorms mainly over southern portions of the forecast area. Surface high pressure will build into the forecast area across the Gulf Coast state through the end of the work week, with afternoon temperatures trending toward near normal after a warmer than normal start to the work week. Overnight lows will be cooler than normal as skies become mostly clear under the influence of high pressure. Atwell AVIATION... 00Z Update... The potential for thunder at ATL is low and have removed the tempo group. However, models are showing some potential for low vsbys until the winds switch to the SW side. Winds should remain at or above 5kt, so won't go blo 1sm for now...but will have to monitor closely. Cigs/Vsbsy should start to improve before 12Z, but MVFR values are likely through mid morning. //ATL Confidence...00Z Update... Low to med confidence on vsbys. Otherwise, med-hi confidence remaining elements. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 57 55 71 50 / 90 70 40 20 Atlanta 59 58 71 50 / 80 60 30 20 Blairsville 54 52 66 43 / 80 80 30 10 Cartersville 58 56 71 47 / 90 70 20 10 Columbus 66 64 73 53 / 100 60 50 40 Gainesville 54 52 69 49 / 90 70 30 10 Macon 66 63 73 53 / 100 70 60 50 Rome 58 55 72 46 / 90 70 20 5 Peachtree City 61 59 71 49 / 90 60 30 20 Vidalia 69 64 76 61 / 100 90 70 60 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 2 AM EST Sunday for the following zones: Crisp...Dodge...Telfair...Wilcox. && SHORT TERM...NListemaa LONG TERM....20 AVIATION...NListemaa
Hazardous weather outlook, Dec 1, 6:39 PM EST, 5 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 639 PM EST Sat Dec 1 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-021700- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 639 PM EST Sat Dec 1 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... A few storms are expected to develop tonight as a warm front retreats northward across the state. Some of the storms could be strong to severe, particularly across Central and Western Georgia. Any severe storms that occur could possibly produce damaging wind gusts or perhaps a brief tornado. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Several rounds of showers and thunderstorms are expected to continue to move through the area Sunday and Monday particularly across Central and Southeastern Georgia. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Dec 1, 7:54 PM EST, 4 hours 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
754 PM EST SAT DEC 1 2018
GAZ110>112-020130-
Wheeler GA-Telfair GA-Montgomery GA-
754 PM EST SAT DEC 1 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WHEELER...
SOUTHEASTERN TELFAIR AND SOUTHWESTERN MONTGOMERY COUNTIES UNTIL 830
PM EST...
At 753 PM EST...a strong thunderstorm was over Horse Creek Wma, or 15
miles south of McRae...moving northeast at 30 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Lumber City, Scotland, Jacksonville, Towns, Horse Creek Wma, Spring
Hill, Jordan and Charlotteville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3182 8298 3219 8273 3199 8248 3197 8248
3196 8250 3195 8248 3196 8257 3193 8259
3194 8260 3192 8265 3192 8268 3190 8269
3186 8276 3185 8279 3184 8278 3182 8284
3178 8286 3178 8289 3179 8290 3178 8292
TIME...MOT...LOC 0053Z 214DEG 28KT 3185 8286
WIND...40MPHSpecial weather statement, Dec 1, 10:48 PM EST, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1048 PM EST SAT DEC 1 2018
GAZ092-093-104-105-020415-
Macon GA-Schley GA-Dooly GA-Sumter GA-
1048 PM EST SAT DEC 1 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MACON...SOUTHEASTERN
SCHLEY...NORTHWESTERN DOOLY AND NORTHERN SUMTER COUNTIES UNTIL 1115
PM EST...
At 1048 PM EST...a strong thunderstorm was near Americus...moving
northeast at 50 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Americus, Oglethorpe, Montezuma, Byromville, Andersonville, Lilly,
Dooling, New Era, Flint River Wma, La Crosse, Pennington,
Andersonville National Historic, Clearview, Methvins and Bumphead.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3201 8437 3210 8441 3237 8400 3214 8381
TIME...MOT...LOC 0348Z 242DEG 44KT 3211 8428
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Dec 1, 11:17 PM EST, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1117 PM EST SAT DEC 1 2018
GAZ093-095-104-105-107-020445-
Macon GA-Dooly GA-Sumter GA-Houston GA-Pulaski GA-
1117 PM EST SAT DEC 1 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MACON...DOOLY...
NORTHEASTERN SUMTER...SOUTHWESTERN HOUSTON AND SOUTHWESTERN PULASKI
COUNTIES UNTIL 1145 PM EST...
At 1116 PM EST...a strong thunderstorm was over Methvins, or 8 miles
east of Americus...moving northeast at 55 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Americus, Perry, Vienna, Unadilla, Byromville, Pinehurst, Lilly,
Dooling, Lamar, Browndale, Grovania, New Era, Flint River Wma, Elko,
Mock Springs, Pennington, Grove Park, Finleyson, Wallace and Drayton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3211 8422 3246 8373 3214 8341 3212 8351
3212 8354 3213 8354 3212 8355 3212 8361
3210 8361 3203 8390 3203 8396 3202 8396
3198 8412
TIME...MOT...LOC 0416Z 239DEG 49KT 3208 8409
WIND...40MPHSpecial weather statement, Dec 1, 11:38 PM EST, 59 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1138 PM EST SAT DEC 1 2018
GAZ104>106-108-020530-
Crisp GA-Dooly GA-Sumter GA-Wilcox GA-
1138 PM EST SAT DEC 1 2018
...SIGNIFICANT WEATHER ADVISORY FOR CRISP...SOUTHEASTERN DOOLY...
SOUTHEASTERN SUMTER AND WESTERN WILCOX COUNTIES UNTIL 1230 AM EST...
At 1137 PM EST...a strong thunderstorm was over Georgia Veterans
Memorial St Pk, or 9 miles west of Cordele...moving east at 45 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Cordele, Rochelle, Arabi, Pineview, Pitts, Cobb, East Crisp, Fort
Early, Georgia Veterans Memorial St Pk, Richwood, Pope City, Seville,
Hatley, Pleasant View, Raines, Double Run, Tremont, Wenona and
Owensboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3181 8383 3183 8384 3182 8385 3184 8386
3185 8394 3186 8393 3188 8393 3191 8392
3191 8402 3199 8405 3212 8344 3185 8336
3185 8361 3180 8361 3180 8380
TIME...MOT...LOC 0437Z 253DEG 39KT 3194 8393
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 1, 7:54 PM EST | Special Weather Statement | FFC | Wheeler | 36 min |
| Dec 1, 10:48 PM EST | Special Weather Statement | FFC | Sumter | 27 min |
| Dec 1, 11:17 PM EST | Special Weather Statement | FFC | Dooly | 28 min |
| Dec 1, 11:38 PM EST | Special Weather Statement | FFC | Crisp, Wilcox | 52 min |
| Dec 2, 12:35 AM EST | Flash Flood Warning | FFC | Crisp, Dooly, Sumter | 6 hr |
| Dec 2, 1:08 AM EST | River Flood Warning | FFC | Gwinnett | 6 hr |
| Dec 2, 1:52 AM EST | Special Weather Statement | FFC | Wilcox | 38 min |
| Dec 2, 2:26 AM EST | Flash Flood Warning | FFC | Dodge, Pulaski, Wilcox | 6 hr |
| Dec 2, 3:05 AM EST | Special Weather Statement | FFC | Dodge | 25 min |
| Dec 2, 4:00 AM EST | Special Weather Statement | FFC | Dodge | 30 min |
| Dec 2, 4:32 AM EST | Special Weather Statement | FFC | Montgomery, Wheeler | 28 min |
| Dec 2, 4:50 AM EST | Special Weather Statement | FFC | Crisp | 25 min |
| Dec 2, 5:00 AM EST | Special Weather Statement | FFC | Montgomery, Toombs | 30 min |
| Dec 2, 5:04 AM EST | Special Weather Statement | FFC | Glascock | 11 min |
| Dec 2, 5:14 AM EST | Special Weather Statement | FFC | Candler | 16 min |
| Dec 2, 5:29 AM EST | Special Weather Statement | FFC | Toombs | 31 min |
| Dec 2, 5:55 AM EST | Areal Flood Warning | FFC | Crisp, Dodge, Dooly, Pulaski, Wilcox | 6 hr |
| Dec 2, 6:22 AM EST | Special Weather Statement | FFC | Telfair | 23 min |
| Dec 2, 6:30 AM EST | Special Weather Statement | FFC | Stewart, Webster | 30 min |
| Dec 2, 6:35 AM EST | Severe Thunderstorm Warning | FFC | Stewart, Webster | 25 min |
| Dec 2, 6:38 AM EST | Special Weather Statement | FFC | Twiggs | 37 min |
| Dec 2, 7:05 AM EST | Special Weather Statement | FFC | Wilkinson | 25 min |
| Dec 2, 7:08 AM EST | Special Weather Statement | FFC | Toombs | 37 min |
| Dec 2, 7:31 AM EST | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Johnson, Warren, Washington | 44 min |
| Dec 2, 7:57 AM EST | River Flood Warning | FFC | Gwinnett | 94 min |
| Dec 2, 10:34 AM EST | Special Weather Statement | FFC | Telfair, Wheeler | 41 min |
| Dec 2, 11:14 AM EST | Special Weather Statement | FFC | Dooly, Pulaski | 46 min |
| Dec 2, 11:51 AM EST | Special Weather Statement | FFC | Toombs | 24 min |
| Dec 2, 11:59 AM EST | Areal Flood Warning | FFC | Crisp | 12 hr |
Nearby
Flash Flood Watches in Georgia, 2018Every flash flood watch in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.